# SDR VNAA9901001

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 001A524A0100016
- Condition: Lack Of Lube
- Location: Rt Fuselage
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

A GROUND SERVICE DOOR OPEN WARNING MESSAGE ILLUMINATED DURING THE TAKEOFF.  THE TAKEOFF WAS ABORTED, AND THE AIRCRAFT RETURNED TO THE GATE FOR INSPECTION.  MAINTENANCE INSPECTED AND LUBED THE GROUND AIR SERVICE DOOR, IN ACCORDANCE WITH STANDARD MAINTENANCE PRACTICES.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
